On meromorphically harmonic starlike functions with respect to symmetric conjugate points


Bostanci H., Yalcin S., Ozturk M.

Journal of Mathematical Analysis and Applications, vol.328, no.1, pp.370-379, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 328 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jmaa.2006.05.044
  • Journal Name: Journal of Mathematical Analysis and Applications
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.370-379
  • Keywords: harmonic, meromorphic, starlike, and convex functions

Abstract

In a previous paper M.P. Chen, Z.-R. Wu and Z.-Z. Zou [M.P. Chen, Z.-R. Wu, Z.-Z. Zou, On functions α-starlike with respect to symmetric conjugate points, J. Math. Anal. Appl. 201 (1996) 25-34] developed a method, using some operators, to deal with functions analytic and starlike with respect to symmetric conjugate points in the unit disc. Then, the same method is employed to functions meromorphic by Z.Z. Zou and Z.-R. Wu [Zhong Zhu Zou, Zhuo-Ren Wu, On meromorphically starlike functions and functions meromorphically starlike with respect to symmetric conjugate points, J. Math. Anal. Appl. 261 (2001) 17-27]. Now, the method can be employed to functions meromorphic harmonic in the punctured disc 0 < | z | < 1. Especially, a sharp coefficient estimate and a structural representation of such functions are obtained. © 2006 Elsevier Inc. All rights reserved.